# SDR AALA202401097071

- Difficulty date: December 29, 2023
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N836AA
- Make and model: Boeing 787-9
- Aircraft serial: 40654
- Aircraft time: 22,160 hours, 2,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: C351501147
- Condition: Intermittent
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLOOR EMERGENCY EXIT LIGHTS ON EITHER SIDE OF B/C SEATS 3D/H TO 8D/H CAME ON INTERMITTENTLY DURING FLIGHT.**SUPPLEMENTAL REPORT FOR (AALA202312297071): REMOVED AND REPLACED WIRELESS EMERGENCY LIGHTING SYSTEM  (WELS) CONTROL UNIT. PER AMM 33-51-07. OPERATIONAL CHECK GOOD.**(CLOSED).
